# SDR DXTA2022071866040

- Difficulty date: July 14, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N828QS
- Make and model: Rkwell 700
- Aircraft serial: 7000069
- Aircraft time: 158 hours, 84 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: POSTFLIGHT: ALL EMER LIGHTS REMAIN ON WITH EMER LIGHT SWITCH IN OFF POSITION AND BOTH BATTERIES OFF. THEY ALSO REMAIN ON WITH BOTH BATTERIES DISCONNECTED. *** CORRECTIVE ACTION *** OPERATED EMERGENCY EXIT LIGHTS OPS CHECK GOOD. COULD NOT DUPLICATE  DISCREPANCY. UNPLUGGED MAIN SHIP BATTERIES AND VERIFIED EMERGENCY  BATTERY PACKS KEEP EMERGENCY LIGHTS ILLUMINATED. ALL WORK DONE 1A W CESSNA MODEL 700 M/M SECTION 33-50-00.
